Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 14, NWS Topeka, KS
NWS Topeka, KS issued this tornado warning at Jun 13, 2010, 11:26 PM CDT for Jefferson County, Shawnee County, Kansas. It was in force for 19 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2010, 11:26 PM CDT (04:26 UTC)
- Expired
- Jun 13, 2010, 11:45 PM CDT
- In force
- 19 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
Counties Jefferson County, KS, Shawnee County, KS
The radar
The Topeka radar (KTWX), 58 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 11:30 PM CDT | TSTM WND DMG | 1 S Topeka, KS | A LARGE OAK TREE WAS UPROOTED NEAR 21ST AVE AND KANSAS AVE. TIME WAS ESTIMATED FROM RADAR. |
| Jun 13, 11:30 PM CDT | TSTM WND GST 83 | 1 S Topeka, KS | STORM CHASER MEASURED 83 MPH WIND GUST |
| Jun 13, 11:36 PM CDT | TSTM WND GST 70 | Topeka, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 9:00 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 4.4 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1787 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 984 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
663
WFUS53 KTOP 140426
TORTOP
KSC087-177-140445-
/O.NEW.KTOP.TO.W.0014.100614T0426Z-100614T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1126 PM CDT SUN JUN 13 2010
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
SOUTHWESTERN JEFFERSON COUNTY IN NORTHEAST KANSAS...
* UNTIL 1145 PM CDT
* AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED NEAR CENTRAL TOPEKA...MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
NORTHEASTERN TOPEKA...
TECUMSEH...
GRANTVILLE...
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 179 AND 188.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO MAKING IT NEARLY IMPOSSIBLE
TO SEE. TAKE COVER NOW! IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY
BE TOO LATE TO GET TO A SAFE PLACE.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3905 9549 3902 9550 3899 9570 3905 9574
3922 9548
TIME...MOT...LOC 0426Z 248DEG 29KT 3905 9567
$$
BARJENBRUCH3 follow-up statements
163
WWUS53 KTOP 140434
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1134 PM CDT SUN JUN 13 2010
KSC087-177-140445-
/O.CON.KTOP.TO.W.0014.000000T0000Z-100614T0445Z/
JEFFERSON-SHAWNEE-
1134 PM CDT SUN JUN 13 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR EAST
CENTRAL SHAWNEE AND SOUTHWESTERN JEFFERSON COUNTIES...
AT 1129 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM WITH STRONG ROTATION CAPABLE OF PRODUCING A
TORNADO. NATIONAL WEATHER SERVICE EMPLOYEES REPORTED A POSSIBLE
FUNNEL CLOUD OVER EAST CENTRAL TOPEKA. THIS FUNNEL CLOUDE IS MOVING
EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
EASTERN TOPEKA.
GRANTVILLE.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 180 AND 188.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO MAKING IT NEARLY IMPOSSIBLE
TO SEE. TAKE COVER NOW! IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY
BE TOO LATE TO GET TO A SAFE PLACE.
&&
LAT...LON 3905 9549 3902 9550 3900 9565 3907 9569
3920 9548
TIME...MOT...LOC 0433Z 248DEG 29KT 3907 9560
$$
BARJENBRUCH576
WWUS53 KTOP 140437
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1137 PM CDT SUN JUN 13 2010
KSC087-177-140445-
/O.CON.KTOP.TO.W.0014.000000T0000Z-100614T0445Z/
JEFFERSON-SHAWNEE-
1137 PM CDT SUN JUN 13 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR EAST
CENTRAL SHAWNEE AND SOUTHWESTERN JEFFERSON COUNTIES...
AT 1134 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM WITH STRONG ROTATION CAPABLE OF PRODUCING A
TORNADO. AT 1130 PM CDT...NATIONAL WEATHER SERVICE EMPLOYEES
REPORTED A POSSIBLE FUNNEL CLOUD OVER EAST CENTRAL TOPEKA. THIS AREA
OF STRONG ROTATION IS NOW LOCATED NEAR TECUMSEH...OR 7 MILES EAST OF
DOWNTOWN TOPEKA...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EAST CENTRAL SHAWNEE AND SOUTHWESTERN JEFFERSON
COUNTIES...
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 182 AND 188.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO MAKING IT NEARLY IMPOSSIBLE
TO SEE. TAKE COVER NOW! IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY
BE TOO LATE TO GET TO A SAFE PLACE.
&&
LAT...LON 3905 9550 3902 9550 3900 9559 3901 9561
3907 9565 3917 9549 3905 9549
TIME...MOT...LOC 0436Z 257DEG 31KT 3906 9555
$$
BARJENBRUCH269
WWUS53 KTOP 140441
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1141 PM CDT SUN JUN 13 2010
KSC087-177-140450-
/O.EXP.KTOP.TO.W.0014.000000T0000Z-100614T0445Z/
JEFFERSON-SHAWNEE-
1141 PM CDT SUN JUN 13 2010
...THE TORNADO WARNING FOR EAST CENTRAL SHAWNEE AND SOUTHWESTERN
JEFFERSON COUNTIES WILL EXPIRE AT 1145 PM CDT...
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 182 AND 188.
AT 1140 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
ROTATION HAD WEAKENED AND NO LONGER APPEARED CAPABLE OF PRODUCING
TORNADOES...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. DAMAGING
WINDS TO 70 MPH WILL CONTINUE TO BE POSSIBLE OVER THE AREA...AND A
SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE
WEATHER.
LAT...LON 3905 9550 3902 9550 3900 9559 3901 9561
3907 9565 3917 9549 3905 9549
TIME...MOT...LOC 0440Z 257DEG 31KT 3907 9551
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Jun 13, 6:54 PM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Jun 13, 6:54 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 654 PM CDT SUN JUN 13 2010 .UPDATE... MLCAPE STILL NEAR 1000J/KG AND MODEST 0-6KM BULK SHEAR AROUND 35KTS STORMS OVER NORTH CENTRAL KANSAS THIS EVENING. BUT...TSRA HAVE BEEN PULSY AND SUB-SEVERE THUS FAR. WILL THEREFORE ALLOW THE SVR THUNDERSTORM WATCH OVER NORTH CENTRAL KS TO EXPIRE AT 00Z / 7PM CDT. FOCUS TURNS TO HEAVY RAIN EVENT SETTING UP OVERNIGHT. ALTHOUGH NEAR-TERM FORECAST MODELS HAVING A TOUGH TIME RESOLVING MESOSCALE DETAILS...13/18Z NAM HAS A DECENT HANDLE ON NEAR-TERM ENVIRONMENTAL CHARACTERISTICS...AND RESOLVES TSRA AREAS ACROSS BOTH NORTH CENTRAL...AND EXPANDING IN SOUTH CENTRAL KS. TWO SWATHS OF HIGH QPF POSSIBLE TONIGHT...AGAIN ACROSS NORTH CENTRAL...AND THE SECOND OVER EAST CENTRAL KS WHERE ROBUST CONVECTION IN SC KS THROUGH THE TX PANHANDLE WILL LIFT INTO OVERNIGHT. GOING FF WATCH WILL REMAIN INTACT. LUNDE && .AVIATION... FOR THE 00Z TAFS...VFR CONDITIONS START THE PERIOD...BEFORE FOCUS QUICKLY SHIFTS TO CONVECTION OVERNIGHT. TSRA WILL IMPACT MHK FIRST NEAR 04Z...AND HAVE ENOUGH CONFIDENCE TO INCLUDE TEMPO GROUP WITH THIS ISSUANCE. TOP/FOE TIMING STILL A BIT IN QUESTION...AND PREFER MORE TIME TO WATCH ON-GOING CONVECTION EVOLVE BEFORE INSERTING TSRA MENTION. SHOULD SEE TSRA THERE NEAR 06Z THOUGH...AND WILL AMEND AS APPROPRIATE. LINGERING SHRA WITH MVFR CIGS AFTER SUNRISE THROUGH THE LATE MORNING...IMPROVING TO VFR THEREAFTER. FRONT WILL SHIFT SOUTH MONDAY...SO EXPECT WIND FIELD TO SHIFT TO THE NW BY MID-MORNING. LUNDE && .PREV DISCUSSION... /ISSUED 336 PM CDT SUN JUN 13 2010/ DISCUSSION... TRYING TO FIGURE OUT THE EVOLUTION OF THE NEXT ROUND OF CONVECTION IS THE MAIN PROBLEM. 20Z WATER VAPOR CONTINUES TO SHOW AN UPPER CLOSED LOW OVER THE CENTRAL ROCKIES WITH SOUTHWEST FLOW ACROSS THE PLAINS. AT THE SFC...OUTFLOW FROM THE MORNING CONVECTION MOVED INTO NORTHERN OK WHICH HAS MASKED THE SYNOPTIC COLD FRONT. THERE ARE TWO AREAS OF CONCERN FOR CONTINUED THUNDERSTORM DEVELOPMENT. FIRST IS THE OLD OUTFLOW BOUNDARY ACROSS SOUTHEAST KS. THE SECOND IS BACK WEST WHERE LOW LEVEL CONVERGENCE BETWEEN THE MESO HIGH AND SYNOPTIC FRONT ARE KICKING OFF NEW STORMS AS WELL. WITH THE OUTFLOW PUSHING SOUTH...THE MODELS SEEM TO HAVE SHIFTED THE HEAVIER CONVECTION ACROSS SOUTHERN AND CENTRAL KANSAS. HOWEVER THINK THAT HEAVY RAINS ARE STILL POSSIBLE ACROSS NORTHERN KS WITH CONVECTIVE INITIATION OCCURRING OVER THE TX PANHANDLE ONCE AGAIN TODAY. MODEL PROGS STILL SHOW VERY HIGH MOISTURE WITH PWS AROUND 2 INCHES. BECAUSE OF THIS WILL KEEP THE FLASH FLOOD WATCH IN TACT. IF IN FACT THE HEAVIER CONVECTION LOOKS TO TAKE A SOUTHERLY TRACK...THE NEXT SHIFTS MAY BE ABLE TO TRIM SOME OF THE NORTHERN COUNTIES AWAY. COOLER TEMPS FROM THE MORNING CONVECTION HAVE LIMITED INSTABILITY ACROSS CENTRAL KS THROUGH THE EARLY AFTERNOON. 19Z RUC ANALYSIS SUGGESTS MUCAPE OF 500 TO 1000 J/KG WITH CIN GREATER THAN 50 J/KG. HOWEVER THERE IS FINALLY SOME DECENT INSOLATION ACROSS CENTRAL KS AND THE AIRMASS COULD DESTABILIZE MORE OVER THE NEXT FEW HOURS. DEEP LAYER SHEAR IS BETTER THIS AFTERNOON FOR ORGANIZED UPDRAFTS AND THERE IS THE POTENTIAL FOR SOME STORMS TO BE SEVERE INTO THE EARLY EVENING. REMNANT PRECIP IS ANTICIPATED TO BE MOVING ACROSS EAST CENTRAL KS THROUGH MONDAY MORNING. THEN THERE SHOULD BE ANOTHER BREAK IN THE RAIN UNTIL LATE MONDAY NIGHT AND TUESDAY WHEN THE NAM AND GFS INDICATE A WEAK WAVE OR PERHAPS AN MCV LIFTING NORTHEAST ACROSS EAST CENTRAL KS. HELD ONTO SOME CHANCE POPS INTO TUESDAY MORNING BECAUSE OF THIS AS THE UPPER TROUGH AXIS REMAINS TO THE WEST OF THE FORECAST AREA UNTIL TUESDAY AFTERNOON. TEMPS FOR MONDAY AND TUESDAY ARE FORECAST TO BE A LITTLE MORE MILD DUE TO THE PRECIP CHANCES AND NORTHERLY WINDS EVENTUALLY OVERSPREADING THE FORECAST AREA. FOR TUESDAY NIGHT THROUGH THURSDAY THINK THERE WILL BE A BREAK IN THE PRECIP AS BROAD MID LEVEL RIDGING DEVELOPS WITH NO OBVIOUS SFC FEATURE TO FOCUS WEATHER. ONE THING TO WATCH IS POTENTIAL FOR ELEVATED STORMS WITHIN RETURN FLOW ON THE BACK SIDE OF THE SFC RIDGE FOR WEDNESDAY. HIGHS SHOULD TREND WARMER THROUGH THE PERIOD WITH LOWER 90S BACK IN THE FORECAST BY THURSDAY. THURSDAY NIGHT AND FRIDAY...MODELS PROG ANOTHER FRONTAL BOUNDARY MOVING INTO THE AREA WITH MOISTURE ONCE AGAIN IN PLACE. THEREFORE HAVE CONTINUED WITH CHANCES FOR PRECIP WITH THE HIGHER POPS ON THURSDAY NIGHT WHEN THE FRONT IS SUPPOSE TO MOVE IN. AFTER FRIDAY CONFIDENCE IN THE MODELS DECREASES WITH THE GFS KEEPING ANY BOUNDARY NORTH OF THE AREA AND THE ECMWF BRINGING ANOTHER FRONT THROUGH THE AREA. AFTER COORDINATION...INSERTED SOME LOW POPS FOR SATURDAY NIGHT AND SUNDAY IN LINE WITH HPC GUIDANCE. HAVE KEPT TEMPS PERSISTENT IN THE MID 80S TO LOWER 90S. WOLTERS && .TOP WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL 4 PM MONDAY FOR KSZ008-KSZ009-KSZ010-KSZ011-KSZ012-KSZ020-KSZ021- KSZ022-KSZ023-KSZ024-KSZ026-KSZ034-KSZ035-KSZ036-KSZ037-KSZ038- KSZ039-KSZ040-KSZ054-KSZ055-KSZ056-KSZ058-KSZ059. &&
Hazardous weather outlook, Jun 13, 9:47 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 947 PM CDT SUN JUN 13 2010 KSZ008>012-020>024-026-034>040-054>056-058-059-150300- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 947 PM CDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT STRONG THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED TO MOVE ACROSS NORTH CENTRAL...NORTHEAST...AND EAST CENTRAL KANSAS TONIGHT THROUGH MONDAY MORNING. THIS COULD CAUSE FLASH FLOODING AS WELL AS RIVER FLOODING. THERE IS ALSO A THREAT FOR SEVERE WEATHER TONIGHT AND OVERNIGHT...MAINLY ACROSS EAST CENTRAL AND NORTHEAST KANSAS. STRONG GUSTY WINDS OF 60 TO 75 MPH ARE POSSIBLE WITH SOME OF THE STRONGER STORMS THAT MOVE ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY...WITH THE BETTER CHANCES MONDAY NIGHT AND TUESDAY MORNING ACROSS EAST CENTRAL AND NORTHEAST KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE NATIONAL WEATHER SERVICE IN TOPEKA. SPOTTERS SOUTH OF A LINE FROM HOLTON TO JUNCTION CITY ARE ENCOURAGED TO REPORT STRONG WINDS TO THE NATIONAL WEATHER SERVICE IN TOPEKA.
In the hours before
Local storm report, Jun 13, 11:14 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1114 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM FLASH FLOOD MANHATTAN 39.18N 96.57W
06/13/2010 RILEY KS LAW ENFORCEMENT
MULTIPLE ROADS FLOODED IN THE CITY OF MANHATTAN AND
IMPASSIBLE. TWO WATER RESCUES BEING PERFORMED IN THE CITY
WHERE CARS STALLED IN FLOOD WATERS.
&&
EPKLLocal storm report, Jun 13, 11:18 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1118 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST ESKRIDGE 38.86N 96.11W
06/13/2010 E60 MPH WABAUNSEE KS TRAINED SPOTTER
PEA SIZE HAIL ALSO REPORTED.
&&
EPKLLocal storm report, Jun 13, 11:19 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1119 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM FLASH FLOOD 4 E WILSEY 38.64N 96.60W
06/13/2010 MORRIS KS TRAINED SPOTTER
HELMICK ROAD...1400 ROAD, V AVENUE WEST OF 1400 ROAD
FLOODED BY A FOOT OR MORE OF WATER. WATER FLOWING OVER
ROADS MAKING THEM IMPASSABLE.
&&
GARGANLocal storm report, Jun 13, 11:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1120 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM TSTM WND GST 1 WSW OSAGE CITY 38.63N 95.83W
06/13/2010 E75 MPH OSAGE KS TRAINED SPOTTER
&&
BYRNELocal storm report, Jun 13, 11:21 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1121 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD 2 N ST. GEORGE 39.22N 96.42W
06/13/2010 POTTAWATOMIE KS EMERGENCY MNGR
FLUSH ROAD NORTH OF ST. GEORGE.
&&
BYRNELocal storm report, Jun 13, 11:25 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1125 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 PM TSTM WND GST W TOPEKA 39.05N 95.68W
06/13/2010 E60.00 MPH SHAWNEE KS BROADCAST MEDIA
AT LEAST 60MPH WINDS REPORTED BY KTKA.
&&
EPKLThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:14 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Morris, Ottawa | 46 min |
| Jun 13, 9:53 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Lyon, Morris, Riley and 1 more | 37 min |
| Jun 13, 10:11 PM CDT | Flash Flood Warning | TOP | Clay, Dickinson, Geary, Morris, Ottawa, Riley and 1 more | 4 hr |
| Jun 13, 10:28 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Lyon, Morris, Pottawatomie, Riley, Wabaunsee | 47 min |
| Jun 13, 10:53 PM CDT | Flash Flood Warning | TOP | Anderson, Coffey, Douglas, Franklin, Geary, Jackson and 6 more | 4 hr |
| Jun 13, 11:02 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Douglas, Franklin, Jackson, Jefferson and 5 more | 43 min |
| Jun 13, 11:09 PM CDT | River Flood Warning | TOP | Lyon | 4 days |
| Jun 13, 11:09 PM CDT | River Flood Warning | TOP | Lyon | 34 hr |
| Jun 13, 11:23 PM CDT | Tornado Warning | TOP | Jefferson, Shawnee | 22 min |
| Jun 13, 11:41 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Douglas, Franklin, Jackson, Jefferson and 2 more | 49 min |
| Jun 14, 2:09 AM CDT | Areal Flood Warning | TOP | Morris | 9 hr |
| Jun 14, 2:34 AM CDT | Areal Flood Warning | TOP | Lyon | 9 hr |
| Jun 14, 3:41 AM CDT | River Flood Warning | TOP | Coffey, Lyon | 5 days |
| Jun 14, 3:41 AM CDT | River Flood Warning | TOP | Franklin | 17 hr |
| Jun 14, 3:41 AM CDT | River Flood Warning | TOP | Franklin, Osage | 35 hr |
| Jun 14, 3:41 AM CDT | River Flood Warning | TOP | Lyon, Osage | 7 hr |
| Jun 14, 4:23 AM CDT | River Flood Warning | TOP | Dickinson | 16 hr |
| Jun 14, 4:23 AM CDT | River Flood Warning | TOP | Geary | 6 hr |
| Jun 14, 3:13 PM CDT | River Flood Warning | TOP | Anderson, Franklin | 17 hr |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.